# SDR UPS03840314

- Difficulty date: March 3, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750257U1
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONG 31L SPLICE FITTING IS CRACKED AT STA 600-640.  REMOVED AND REPLACED FITTING IAW DWG 3750257 AND SRM 51-1-20D.
